# SDR 8HBR20180601012

- Difficulty date: May 26, 2018
- Submitted: June 1, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N152GB
- Make and model: Cessna 152
- Aircraft serial: 15279546
- Aircraft time: 10,267 hours
- Engine: Lyc O235*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4381
- Part serial: 09100255
- Condition: Inoperative
- Location: Engine
- Part time: 1,030 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT MAGNETO FAILURE ON TAKE-OFF DURING TOUCH & GO'S TRAINING LEADING TO PARTIAL POWER LOSS. TAKE OFF ABORTED AND AIRCRAFT LANDED OFF END OF RUNWAY; BROKE ENGINE MOUNT AND FLIPPED AIRCRAFT OVER END. PILOT & CFI EXITED AIRCRAFT SAFELY
